Google Scholar: citations
H-spaces of self-equivalences of fibrations
Piccinini, Renzo A. (Memorial University of Newfoundland (Canadà))

Date: 1982
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 129-138, ISSN 0210-2978

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsSeccioMatematiques/article/view/37464
DOI: 10.5565/PUBLMAT_26382_11


10 p, 177.2 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2009-11-16, last modified 2019-02-10



   Favorit i Compartir